# SDR FDEA201510313425

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51521
- Condition: Corroded
- Location: Bs 984-996
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 984 - 996 RT, CREASE BEAM INNER CHORD VERTICAL FLANGE FOUND CORRODED.   CORROSION REMOVED IAW SRM 51-10-02 REV 115.    FOUND OUT OF 10% LIMIT IAW SRM 53-40-13 ALLOWABLE DAMAGE 1 REV 116.  CREASE BEAM INNER CHORD R & R IAW DWG 144N5140 SHT 3 REV D & SHT 4 REV A REPAIR CLASSIFIED AS MAJOR.
